zbMATH — the first resource for mathematics

Existence of eventually positive solutions of fourth order quasilinear differential equations. (English) Zbl 1244.34054
Continuing his earlier investigations the author establishes some necessary and sufficient conditions for the existence of eventually positive solutions of the equation \[ (p(t)|u''|^{\alpha -1} u'')''+q(t) |u|^{\beta -1} u = 0 . \] Here \(p(t)\), \(q(t)\) are positive continuous functions defined on \([a,\infty )\), \(a>0\), \(\alpha \), \(\beta \) are positive constants.

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
Full Text: DOI
[1] Wu, F., Nonoscillatory solutions of fourth order quasilinear differential equations, Funkcial. ekvac., 45, 71-88, (2002) · Zbl 1157.34319
[2] Naito, M.; Wu, F., On the existence of eventually positive solutions of fourth-order quasilinear differential equations, Nonlinear anal., 57, 253-263, (2004) · Zbl 1058.34066
[3] Ou, C.H.; Wong, James S.W., Oscillation and non-oscillation theorems for superlinear Emden-Fowler equations of the fourth order, Ann. mat., 138, 25-43, (2004) · Zbl 1115.34034
[4] Kamo, K.-I.; Usami, H., Oscillation theorems for fourth-order quasilinear ordinary differential equations, Studia sci. math. hungar., 39, 385-406, (2002) · Zbl 1026.34054
[5] Kamo, K.-I.; Usami, H., Nonlinear oscillations of fourth order quasilinear ordinary differential equations, Acta math. hungar., 132, 207-222, (2011) · Zbl 1249.34111
[6] Manojlović, J.; Milošević, J., Sharp oscillation criteria for fourth order sub-half-linear and super-half-linear differential equations, Electron. J. differential equations, 32, 1-13, (2008) · Zbl 1183.34048
[7] Kusano, T.; Tanigawa, T., On the structure of positive solutions of a class of fourth order nonlinear differential equations, Ann. mat. pura appl., 185, 521-536, (2006) · Zbl 1232.34056
[8] Kusano, T.; Manojlović, J.; Tanigawa, T., Sharp oscillation criteria for a class of fourth order nonlinear differential equations, Rocky mountain J. math., 41, 249-274, (2011) · Zbl 1232.34053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.